Alternation bounds for tree automata

Salomaa Kai: Alternation bounds for tree automata. In: Acta cybernetica, (10) 3. pp. 173-197. (1992)

[thumbnail of cybernetica_010_numb_003_173-197.pdf]
Cikk, tanulmány, mű

Download (1MB) | Preview


We consider alternation depth bounds for tree automata, that is, we limit the number of alternations of existential and universal computation steps. We show that a constant bound guarantees that the forest recognized is regular, whereas already a logarithmic bound enables the automata to recognize a strictly larger class of forests. As a corollary we obtain results on other types of alternation bounds for tree automata. We consider also commutation properties of independent computation steps of an alternating tree automaton.

Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 1992
Volume: 10
Number: 3
ISSN: 0324-721X
Page Range: pp. 173-197
Language: English
Place of Publication: Szeged
Related URLs:
Uncontrolled Keywords: Számítástechnika, Kibernetika, Automaták
Additional Information: Bibliogr.: p. 196-197. ; összefoglalás angol nyelven
Subjects: 01. Natural sciences
01. Natural sciences > 01.02. Computer and information sciences
Date Deposited: 2016. Oct. 15. 12:26
Last Modified: 2022. Jun. 13. 10:13

Actions (login required)

View Item View Item